# SDR SWIA95543

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connectors
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBD FLAP CONTROL FAULT WHEN FLAPS ARE EXTENDED BEYOND 15 DEG.  CLEANED FLAP TRACKS.  ALSO REMOVED, CLEANED AND REINSTALLED FLAP ACTUATOR CANNON PLUGS.  OPS CHECKS GOOD AT THIS TIME.  SEE FL 73078.
